On additive automorphic and rotation automorphic functions

R. Aulaskari University of Joensuu, Joensuu 10, Finland P. Lappan Michigan State University, Michigan, USA

TBD mathscidoc:1701.332597

Arkiv for Matematik, 22, (1), 83-89, 1982.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 673 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{r.1982on,
  title={On additive automorphic and rotation automorphic functions},
  author={R. Aulaskari, and P. Lappan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203517068637406},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={83-89},
  year={1982},
}
R. Aulaskari, and P. Lappan. On additive automorphic and rotation automorphic functions. 1982. Vol. 22. In Arkiv for Matematik. pp.83-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203517068637406.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved